# SDR CA011002005

- Difficulty date: October 20, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Beech 99
- Engine: Pwa PT6A27
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Burned
- Location: Cockpit Panel
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKE OFF THE CREW OBSERVED A LOW FUEL PRESSUE LIGHT INDICATION ACCOMPANIED BY THE TRIP OFF OF THE CIRCUIT BREAKER SWITCH FOR THE LT SECONDARY PUMP.SMOKE WAS EMINATING FROM BEHIND THE LOWER LEFT PANEL AT THE SAME TIME. THE TAKE OFF WAS ABORTED AND THE AIRCRAFT WAS SHUTDOWN ON THE RUNWAY. MAINTENANCE FOUND A TERMINAL ON THE CB/SWITCH THAT APPEARED TO BE LOOSE WHICH IS BELIEVED TO GENERATED THE WIRING OVERTEMP. THE DAMAGED WIRE AND CB/SWITCH WERE REPLACED.THE CB WAS EXAMINED AND FOUND TO HAVE NO INTERNAL ANOMOLIES
